# SDR GLBA2013042600241

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Tee Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE TEE SECTION OF THE LT HORZ STAB LOWER AT HSS 5.000 AND 10.5 PERCENT CHORD BETWEEN SCREW HOLES, .25" IN LENGTH.  REPAIRED IAW EO 13-1900-55-013.  MAJOR REPAIR.
